# SDR A6WA200540001

- Difficulty date: January 2, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200107104
- Condition: Odor
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN CABIN ASSOCIATED WITH APU BLEED AIR HAZE IN COCKPIT AND CABIN.  REMOVED AND REPLACED LEFT AIR CYCLE MACHINE, COMPLIED WITH OPS CHECK IAW CRJ AMM 21-51-10, NO SMOKE SMELL NOTED.  (M)
